Representation varieties of arithmetic groups and polynomial periodicity of Betti numbers

Scot Adams

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We give a method of studying character varieties of arithmetic groups with an application to polynomial periodicity of Betti numbers of manifolds in congruence towers.

Original languageEnglish (US)
Pages (from-to)73-124
Number of pages52
JournalIsrael Journal of Mathematics
Volume88
Issue number1-3
DOIs
StatePublished - Oct 1 1994

Fingerprint Dive into the research topics of 'Representation varieties of arithmetic groups and polynomial periodicity of Betti numbers'. Together they form a unique fingerprint.

Cite this